The stack of microlocal perverse sheaves
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 3, pp. 397-462.

In this paper we construct the abelian stack of microlocal perverse sheaves on the projective cotangent bundle of a complex manifold. Following ideas of Andronikof we first consider microlocal perverse sheaves at a point using classical tools from microlocal sheaf theory. Then we will use Kashiwara-Schapira's theory of analytic ind-sheaves to globalize our construction. This presentation allows us to formulate explicitly a global microlocal Riemann-Hilbert correspondence.

Nous construisons le champ abélien des faisceaux pervers microlocaux sur le fibré cotangent projectif d'une variété analytique complexe. Suivant des idées d'Andronikof, nous considérons d'abord les germes de faisceaux pervers microlocaux en un point en utilisant les outils classiques de la théorie microlocale des faisceaux. Ensuite nous utilisons la théorie des ind-faisceaux analytiques de Kashiwara-Schapira pour globaliser notre construction. Cette présentation nous permettra de formuler explicitement une version globale de la correspondance de Riemann-Hilbert microlocale.

DOI: 10.24033/bsmf.2469
Classification: 35A27,  32S60,  18D05
Keywords: sheaf, constructible sheaf, perverse sheaf, microlocal sheaf theory, ind-sheaf, 2-limit, stack
@article{BSMF_2004__132_3_397_0,
     author = {Waschkies, Ingo},
     title = {The stack of microlocal perverse sheaves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {397--462},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {3},
     year = {2004},
     doi = {10.24033/bsmf.2469},
     zbl = {1112.32015},
     mrnumber = {2081221},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2469/}
}
TY  - JOUR
AU  - Waschkies, Ingo
TI  - The stack of microlocal perverse sheaves
JO  - Bulletin de la Société Mathématique de France
PY  - 2004
DA  - 2004///
SP  - 397
EP  - 462
VL  - 132
IS  - 3
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2469/
UR  - https://zbmath.org/?q=an%3A1112.32015
UR  - https://www.ams.org/mathscinet-getitem?mr=2081221
UR  - https://doi.org/10.24033/bsmf.2469
DO  - 10.24033/bsmf.2469
LA  - en
ID  - BSMF_2004__132_3_397_0
ER  - 
%0 Journal Article
%A Waschkies, Ingo
%T The stack of microlocal perverse sheaves
%J Bulletin de la Société Mathématique de France
%D 2004
%P 397-462
%V 132
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2469
%R 10.24033/bsmf.2469
%G en
%F BSMF_2004__132_3_397_0
Waschkies, Ingo. The stack of microlocal perverse sheaves. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 3, pp. 397-462. doi : 10.24033/bsmf.2469. http://archive.numdam.org/articles/10.24033/bsmf.2469/

[1] E. Andronikof - « A microlocal version of the Riemann-Hilbert correspondence », Topol. Meth. Nonlin. Anal. 4 (1994), p. 417-425. | MR | Zbl

[2] -, Microlocalisation tempérée, Mém. Soc. Math. France (N.S.), vol. 57, Société Mathématique de France, Paris, 1994.

[3] A. Beilinson, J. Bernstein & P. Deligne - Faisceaux pervers, analyse et topologie sur les espaces singuliers, Astérisque, vol. 100, Soc. Math. France, 1982. | MR | Zbl

[4] A. D'Agnolo - « On the microlocal cut-off of sheaves », Topol. Meth. Nonlin. Anal. 8 (1996), p. 161-167. | MR | Zbl

[5] P. Gabriel - « Des catégories abéliennes », Bull. Soc. Math. France 90 (1962), p. 323-448. | Numdam | MR | Zbl

[6] S. Gelfand, R. Macpherson & K. Vilonen - « Microlocal Perverse Sheaves », anounced.

[7] M. Kashiwara - « The Riemann-Hilbert problem for holonomic systems », Publ. RIMS, Kyoto Univ. 20 (1984), p. 319-365. | MR | Zbl

[8] -, « Quantization of contact manifolds », Publ. RIMS, Kyoto Univ. 32 (1996), p. 1-7. | MR

[9] -, « Ind-Microlocalization », written by F.Ivorra and I.Waschkies following a manuscript of M.Kashiwara, to appear in Progress in Math., Birkhäuser.

[10] M. Kashiwara & T. Kawai - « On holonomic systems of microdifferential equations III », Publ. RIMS, Kyoto Univ. 17 (1981), p. 813-979. | MR | Zbl

[11] M. Kashiwara & P. Schapira - Sheaves on Manifolds, Springer, 1990. | MR | Zbl

[12] -, Ind-sheaves, Astérisque, vol. 271, Société Mathématique de France, Paris, 2001. | Zbl

[13] S. Maclane - Categories for the working mathematician, 2nd éd., Springer, 1998. | MR | Zbl

[14] M. Sato, T. Kawai & M. Kashiwara - « Hyperfunctions and pseudo-differential equations », Proceedings Katata 1971 (H. Komatsu, éd.), Lecture Notes in Math., vol. 287, Springer, 1973, p. 265-529. | MR | Zbl

[15] R. Street - « Categorical structures », Handbook of algebra, vol. 1, North-Holland, 1996, p. 529-577. | MR | Zbl

[16] R. Thomason - « Homotopy colimits in the category of small categories », Proc. Camb. Phil. Soc. 85 (1979), p. 91-109. | MR | Zbl

Cited by Sources: